Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/1102
Title: The grade conjecture and the S2 condition
Authors: Marcelo, Félix
Marcelo Vega, Agustín
Rodríguez Mielgo, César
UNESCO Clasification: 12 Matemáticas
Keywords: Álgebra homológica
Issue Date: 2002
Journal: Canadian mathematical bulletin 
Abstract: Sufficient conditions are given in order to prove the lowest unknown case of the grade conjecture. The proof combines vanishing results of local cohomology and the S-2 condition.
URI: http://hdl.handle.net/10553/1102
ISSN: 0008-4395
DOI: 10.4153/CMB-2002-014-6
Source: Canadian Mathematical Bulletin [ISSN 0008-4395], v. 45 (1), p. 119-122
Appears in Collections:Artículos
Thumbnail
Adobe PDF (73,1 kB)
Show full item record

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.